A 32-year-old member asked:
Disclaimer

does whey protein cause irregular heart beat?

1 doctor answer
Dr. Rodney Del Valle
A Verified Doctor answered
A US doctor answered Learn more
No: Mixture of globular proteins isolated from whey, the liquid material created as a by-product of cheese production. Used as a dietary supplement for muscle building. Some people experience digestive issues following use like gas, bloating, cramps, headaches and irritability. If you heart is irregular see a physician for ekg and physical exam. If happen after the whey stop it and see a doctor.
Answered on Feb 4, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 14-year-old male asked:
Dr. Bennett Werner
43 years experience Cardiology
Neutral: It is neither a treatment nor is it detrimental.
1
1 thank
A 37-year-old female asked:
Dr. Mark Kuhnke
39 years experience General Surgery
She needs evaluated: This is not normal. She could be having extra beats or random arrhythmias. Can be due to electrolyte (sodium/potassium) abnormalities, or a valve prob ... Read More
2
2 thanks
A 38-year-old female asked:
Dr. Rhonda Simons
14 years experience Family Medicine
Check your thyroid: You might have an over active thyroid. It might be used to having to manage the "larger" you, and now is just doing too much. Your family doc can d ... Read More
1
1 thank
A 35-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
CRP: CRP is an indicator of inflammation, it has some relationship as an indicator of coronary artery disease diathesis. It is but one of many imperfect in ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month